Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 15, 2008, 6:07 PM MDT for Catron County, New Mexico. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2008, 6:07 PM MDT (00:07 UTC)
- Expired
- Jul 15, 2008, 8:00 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Catron County, NM
The radar
The Albuquerque radar (KABX), 176 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 7:45 PM MDT | FLASH FLOOD | Quemado, NM | HOUSE FLOODED IN QUEMADO. REPORT FROM HIGHWAY DEPARTMENT RELAYED VIA CATRON COUNTY SHERIFF DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2489 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KABQ 160009 FFWABQ NMC003-160200- /O.NEW.KABQ.FF.W.0017.080716T0007Z-080716T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 PM MDT TUE JUL 15 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 800 PM MDT * AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF SALT LAKE TO 15 MILES SOUTHEAST OF OMEGA...OR ALONG A LINE EXTENDING FROM 42 MILES SOUTH OF ZUNI PUEBLO TO 23 MILES WEST OF DATIL. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE QUEMADO...ROUTES 36...601 AND A95. FLASH FLOODING IS POSSIBLE IN LARGO AND MANGAS CREEKS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. LAT...LON 3455 10858 3415 10802 3400 10833 3442 10887 $$ DPORTER
2 follow-up statements
000 WGUS75 KABQ 160119 RRA FFSABQ FLASH FLOOD STATEMENT...RESENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 712 PM MDT TUE JUL 15 2008 NMC003-160200- /O.COR.KABQ.FF.W.0017.000000T0000Z-080716T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 712 PM MDT TUE JUL 15 2008 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTH CENTRAL CATRON COUNTY... AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF QUEMADO TO 16 MILES SOUTHEAST OF OMEGA...OR ALONG A LINE EXTENDING FROM 46 MILES NORTH OF RESERVE TO 21 MILES WEST OF DATIL...MOVING WEST AT 3 MPH. LOCATIONS IMPACTED INCLUDE... AREAS BETWEEN SALT LAKE AND QUEMADO... LARGO AND MANGAS CREEKS... RAIN RATES OF ONE TO TWO INCHES PER HOUR ARE LIKELY IN THE WARNED AREA THROUGH 745 PM MDT. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3455 10858 3415 10802 3400 10833 3442 10887 $$ DPORTER
000 WGUS75 KABQ 160155 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 755 PM MDT TUE JUL 15 2008 NMC003-160215- /O.EXP.KABQ.FF.W.0017.000000T0000Z-080716T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 755 PM MDT TUE JUL 15 2008 ...FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MDT FOR NORTH CENTRAL CATRON COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE INTENSE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3455 10858 3415 10802 3400 10833 3442 10887 $$ DPORTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:17 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 15, 3:17 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT TUE JUL 15 2008 .DISCUSSION... MAIN FOCUS CONTINUES TO BE DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY. CONVECTIVE COMPLEX OVER THE TEXAS PANHANDLE THIS MORNING SENT AN OUTFLOW BOUNDARY WESTWARD INTO THE EASTERN PLAINS OF NM. BOUNDARY CURRENTLY SITTING IN THE VICINITY OF SUMNER LAKE UP TOWARD CLAYTON...WITH 60+ DEWPOINTS SOUTH AND EAST OF THE BOUNDARY...AND 40 AND 50 DEWPOINTS WEST OF THE BOUNDARY. THIS BOUNDARY AND THE TERRAIN HAS BEEN FOCUS FOR SHOWERS AND THUNDERSTORMS SO FAR THIS AFTERNOON. LOCALLY HEAVY RAIN WILL CONTINUE TO BE POSSIBLE WITH ANY STORM AS PRECIPITABLE WATER VALUE ON THE MORNING RAOB WAS 1.26. LOCALLY HEAVY RAINS HAVE ALREADY BEEN NOTED NEAR THE SACRAMENTO AND CAPITAN MOUNTAINS. WITH WEAK STEERING FLOW ACROSS THE STATE...STORMS WILL CONTINUE TO BE SLOW MOVING...OR DRIFT SLIGHTLY TOWARD THE EAST. IN ADDITION...LACK OF CLOUD COVER BY LATE MORNING ALLOWED TEMPS TO WARM. THIS COMBINED WITH MOIST ATMOSPHERE HAS GENERATED CAPE VALUES BETWEEN 1500 AND 2500 J/KG ACROSS THE EASTERN PLAINS. COULD SEE A FEW STRONG STORMS BEFORE THE EVENING IS OVER. UPPER HIGH WILL CONTINUE TO MIGRATE SLOWLY WESTWARD AND ELONGATE THROUGH THURSDAY. WEAK DISTURBANCES MAY CONTINUE TO ROUND THE HIGH DURING THIS PERIOD AND SPARK SHOWER AND THUNDERSTORM DEVELOPMENT... THOUGH ANY ONE RIPPLE IS HARD TO PINPOINT. OTHERWISE...TERRAIN WILL BE THE MAIN DRIVING FACTOR FOR THE NEXT COUPLE OF DAYS AS MOISTURE RECYCLES AROUND THE HIGH. BY THE END OF THE WEEK...UPPER HIGH SHOULD BE SITUATED OVER THE SOUTHWEST CONUS AND EXTENDING NORTHEASTWARD INTO WESTERN NM. A WEAK COLD FRONT IS STILL ADVERTISED TO MOVE INTO THE NORTHEAST LATE THURSDAY OR EARLY FRIDAY...AND WILL BE AN ADDITIONAL FOCUS FOR THUNDERSTORMS. OTHERWISE...WILL STILL SEE DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE EXTENDED AS ANOTHER SURGE OF MOISTURE FROM OLD MEXICO POSSIBLY MAKES IT INTO THE STATE. 34 && .AVIATION... LOCALIZED MVFR/IFR CIGS AND VSBYS WILL BE POSSIBLE THROUGH 04Z IN SHOWERS/THUNDERSTORMS ALONG WITH SFC WIND GUSTS TO AROUND 35 KTS AND OCNL MOUNTAIN OBSCURATIONS. THUNDERSTORMS SHOULD BECOME ISOLATED BY 06Z WITH MOSTLY AREAS OF LIGHT RAIN THEREAFTER...BUT OCNL MOUNTAIN OBSCURATIONS WILL PERSIST THROUGH 12Z WEDNESDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... UPPER LEVEL HIGH PRESSURE CENTERED GENERALLY SOUTH AND EAST OF NEW MEXICO WILL MEANDER JUST SLIGHTLY OVER THE NEXT 48 HOURS SUPPORTING SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WITH LINGERING OVERNIGHT LIGHT SHOWERS. THEREFORE...THE PATTERN OF WETTING RAINS WITH SOME LOCALLY HEAVY AMOUNTS AND EXCELLENT OVERNIGHT HUMIDITY RECOVERIES WITH LOCALLY POOR TO FAIR VENTILATION MAINLY ACROSS THE WEST WILL PERSIST THROUGH AT LEAST THURSDAY. LITTLE CHANGE IN THE WIND AS WELL WITH MAINLY WEST WINDS FROM THE CENTRAL MOUNTAINS WESTWARD AND SOUTHEAST TO SOUTH FLOW ACROSS THE EAST AND OCCASIONAL GUSTY THUNDERSTORM OUTFLOWS ALL AREAS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 90 62 91 / 30 30 30 20 GALLUP.......................... 58 84 56 86 / 30 30 20 20 GRANTS.......................... 57 83 55 87 / 30 40 20 20 GLENWOOD........................ 60 85 60 90 / 30 40 30 30 CHAMA........................... 42 79 44 80 / 40 40 30 30 LOS ALAMOS...................... 54 83 54 84 / 40 30 30 30 RED RIVER....................... 40 75 44 75 / 30 40 30 40 TAOS............................ 53 84 53 86 / 30 30 30 30 SANTA FE........................ 60 83 59 86 / 40 40 30 30 SANTA FE AIRPORT................ 58 86 58 88 / 30 30 30 30 ESPANOLA........................ 57 89 57 90 / 30 30 20 20 ALBUQUERQUE HEIGHTS............. 67 88 67 90 / 30 30 30 20 ALBUQUERQUE VALLEY.............. 65 89 64 91 / 30 30 30 20 ALBUQUERQUE FOOTHILLS........... 62 85 63 88 / 40 30 30 20 ALBUQUERQUE WEST MESA........... 65 89 66 91 / 30 30 30 20 SOCORRO......................... 63 87 62 90 / 30 30 30 30 SANDIA PARK/CEDAR CREST......... 51 81 51 81 / 40 40 30 30 MORIARTY/ESTANCIA............... 57 84 56 87 / 40 40 30 40 CARRIZOZO....................... 60 86 60 88 / 40 40 30 40 RUIDOSO......................... 55 78 54 78 / 40 40 40 40 RATON........................... 55 86 55 85 / 30 30 30 30 LAS VEGAS....................... 55 83 55 83 / 40 30 40 40 ROY............................. 60 85 60 85 / 30 30 30 30 CLAYTON......................... 62 88 63 88 / 30 20 20 20 SANTA ROSA...................... 62 88 61 91 / 40 30 30 30 TUCUMCARI....................... 67 91 67 92 / 30 30 20 20 FORT SUMNER..................... 66 90 66 89 / 40 30 30 30 CLOVIS.......................... 66 87 65 88 / 40 30 30 30 PORTALES........................ 66 87 66 88 / 40 30 30 30 ROSWELL......................... 69 93 70 92 / 40 30 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/99
Hazardous weather outlook, Jul 15, 4:02 PM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 PM MDT TUE JUL 15 2008 NMZ001>021-026-161200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 402 PM MDT TUE JUL 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AND A FEW SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING ACROSS EASTERN NEW MEXICO. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY THUNDERSTORM ACROSS NORTHERN AND CENTRAL NEW MEXICO WHICH COULD LEAD TO LOCALIZED AREA OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL IS POSSIBLE WEDNESDAY AND THURSDAY ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. HEAVY RAIN MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING ACROSS EASTERN NEW MEXICO. SPOTTERS ARE ASKED TO CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SEVERE WEATHER OR FLASH FLOODING. 34
In the hours before
Special weather statement, Jul 15, 2:25 PM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 225 PM MDT TUE JUL 15 2008 NMZ019-152100- CHAVES COUNTY PLAINS- 225 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHEAST CHAVES COUNTY... AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES NORTHWEST OF ELKINS. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN CHAVES COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
Special weather statement, Jul 15, 2:28 PM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 228 PM MDT TUE JUL 15 2008 NMZ005-007-152100- FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS- 228 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHWEST UNION COUNTY... AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTHEAST OF DES MOINES. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE FOLSOM. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jul 15, 3:17 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT TUE JUL 15 2008 NMZ020-152145- ROOSEVELT COUNTY- 317 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES SOUTHEAST OF ELIDA. MOVEMENT WAS EAST TO NORTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE PEP. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
Special weather statement, Jul 15, 4:31 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 431 PM MDT TUE JUL 15 2008 NMZ020-021-152300- CURRY COUNTY-ROOSEVELT COUNTY- 431 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL CURRY COUNTY... AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAINT VRAIN. MOVEMENT WAS EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANNON AFB...MELROSE... PORTAIR AND RANCHVALE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 40
Special weather statement, Jul 15, 5:35 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 PM MDT TUE JUL 15 2008 NMZ013-160000- QUAY COUNTY- 535 PM MDT TUE JUL 15 2008 ...STRONG THUNDERSTORM MOVING OVER CENTRAL QUAY COUNTY... AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN JON. MOVEMENT WAS NORTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL QUAY COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Local storm report, Jul 15, 5:37 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT TUE JUL 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL CAPULIN 36.74N 103.99W
07/15/2008 E0.88 INCH UNION NM PARK/FOREST SRVC
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:16 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 119 min |
| Jul 15, 6:24 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 15, 6:24 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 15, 6:28 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Jul 15, 6:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, Taos | 116 min |
| Jul 15, 6:58 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 15, 7:29 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 15, 7:40 PM MDT | Flash Flood Warning | ABQ | Mora | 2 hr |
| Jul 15, 8:27 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 15, 8:37 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 113 min |
| Jul 15, 8:58 PM MDT | Areal Flood Warning | ABQ | Catron | 3 hr |
| Jul 15, 9:12 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 15, 9:29 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 61 min |
| Jul 15, 9:45 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 90 min |
| Jul 15, 9:56 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 2 hr |
| Jul 15, 10:30 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 90 min |
| Jul 16, 12:48 PM MDT | Areal Flood Advisory | ABQ | Chaves | 117 min |
| Jul 16, 12:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 16, 1:45 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 16, 2:44 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Jul 16, 3:01 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 16, 3:10 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 2 hr |
| Jul 16, 3:13 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jul 16, 3:17 PM MDT | Areal Flood Advisory | ABQ | Torrance | 118 min |
| Jul 16, 4:25 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 110 min |
| Jul 16, 4:34 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 116 min |
| Jul 16, 4:36 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 114 min |
| Jul 16, 4:47 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
| Jul 16, 5:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 115 min |
| Jul 16, 5:55 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.